# SDR MASA2011123064321

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 36,720 hours, 38,327 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT INTERPHONE HANDSET CRACKED.  R2 FA HANDSET.
